Word values in p-adic and adelic groups

Nir Avni, Tsachik Gelander, Martin Kassabov, Aner Shalev

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Word values and word width in finite simple groups were studied extensively in recent years. In this paper, we study similar problems for simple algebraic groups over the p-adic integers, and sometimes over general local rings. In particular, under some conditions, we establish width 3 results for arbitrary words, as well as partial analogs of Ore conjecture on commutators.

Original languageEnglish (US)
Pages (from-to)1323-1330
Number of pages8
JournalBulletin of the London Mathematical Society
Volume45
Issue number6
DOIs
StatePublished - Dec 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Word values in p-adic and adelic groups'. Together they form a unique fingerprint.

  • Cite this